Research Repository

Items where Author is "Wells, MD"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Penman, DB and Wells, MD (2014) 'Sum-dominant sets and restricted-sum-dominant sets in finite abelian groups.' Acta Arithmetica, 165 (4). 361 - 383. ISSN 0065-1036

Penman, DB and Wells, MD (2013) 'On Sets with More Restricted Sums than Differences.' Integers, 13. creators - Penman=3ADavid_B=3A=3A. ISSN 1553-1732

This list was generated on Mon Oct 25 20:40:17 2021 BST.